Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$L^p$ improving estimates for some classes of Radon transforms


Author: Chan Woo Yang
Journal: Trans. Amer. Math. Soc. 357 (2005), 3887-3903
MSC (2000): Primary 44A12; Secondary 35S30
Published electronically: May 4, 2005
MathSciNet review: 2159692
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give $L^p-L^q$ estimates and the $L^p$ regularizing estimate of Radon transforms associated to real analytic functions, and we also give estimates of the decay rate of the $L^p$ operator norm of corresponding oscillatory integral operators. For $L^p-L^q$estimates and estimates of the decay rate of the $L^p$ operator norm we obtain sharp results except for extreme points; however, for $L^p$regularity we allow some restrictions on the phase function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 44A12, 35S30

Retrieve articles in all journals with MSC (2000): 44A12, 35S30


Additional Information

Chan Woo Yang
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Address at time of publication: Department of Mathematics, Korea University, 1 Anam-dong, Sungbuk-ku, Seoul, Korea 136-701

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03807-9
PII: S 0002-9947(05)03807-9
Keywords: Oscillatory integral operator, Radon transform
Received by editor(s): September 11, 2001
Received by editor(s) in revised form: October 29, 2002
Published electronically: May 4, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.